# SDR UPS08851637

- Difficulty date: January 10, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Fs 560 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CUTOUT IN FRAME AT FS 560 BETWEEN L21+20L-MAIN CABIN     FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-02-00,51-01-08,  AND DWG DC8-53A-011.
